Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 8, Pages 635-649
http://dx.doi.org/10.1155/S1085337504312017

Solutions for nonlinear variational inequalities with a nonsmooth potential

Department of Mathematics, National Technical University of Athens, Zografou Campus, Athens 15780, Greece

Received 4 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael E. Filippakis and Nikolaos S. Papageorgiou, “Solutions for nonlinear variational inequalities with a nonsmooth potential,” Abstract and Applied Analysis, vol. 2004, no. 8, pp. 635-649, 2004. https://doi.org/10.1155/S1085337504312017.